# SDR HALA20240102001

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 33,179 hours, 77,319 cycles
- Engine: Rroyce BR700715A130
- Engine time: 31,493 hours, 40,288 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

BTB L ENGINE COMPRESSOR STALL ON TAKEOFF ROLL AS SOON AS TAKEOFF POWER APPLIED LOUD BANG. REMOVED L/H ENG PER T/C E1128-717-71-003-REMOVAL W/O 280784
